# SDR UALA2010031900915

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 75,399 hours, 12,269 cycles
- Engine: Pwa PW4060
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 019012001
- Part serial: 6040
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD QTY READS ZERO, HYD QTY LIGHT ILLUM.  EICAS MSG DISPLAYED (L,R,C) HYD QTY HYDRAULIC LOW PRESS LIGHT IS EXTINGUISHED.  POS 1 (01=L,02=R,03=C).  REPLACED HYD QTY IND PER MM.  REPLACED HYD QTY MONITOR UNIT.  OPS CHECK OKAY.  SERVICED HYD LEFT SYSTEM.
